# SDR DLM88040201

- Difficulty date: February 28, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 44,333 hours, 36,330 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1D & FWD GALLEY EMERGENCY LIGHT BURNED OUT.  FOUND BAD WIRE TO GALLEY LIGHT HAD TO REWIRE.
